Volume 19, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A ‘Darboux theorem’ for shifted symplectic structures on derived Artin stacks, with applications

Oren Ben-Bassat, Christopher Brav, Vittoria Bussi and Dominic Joyce

Geometry & Topology 19 (2015) 1287–1359
Bibliography
1 A A Beĭlinson, J Bernstein, P Deligne, Faisceaux pervers, from: "Analysis and topology on singular spaces, I", Astérisque 100, Soc. Math. France (1982) 5 MR751966
2 E Bouaziz, I Grojnowski, A $d\!$–shifted Darboux theorem, arXiv:1309.2197
3 C Brav, V Bussi, D Dupont, D Joyce, B Szendroi, Symmetries and stabilization for sheaves of vanishing cycles, arXiv:1211.3259
4 C Brav, V Bussi, D Joyce, A ‘Darboux theorem’ for derived schemes with shifted symplectic structure, arXiv:1305.6302
5 C Brav, V Bussi, S Meinhardt, On motivic vanishing cycles of critical loci, arXiv:1305.6428
6 J Denef, F Loeser, Geometry on arc spaces of algebraic varieties, from: "European Congress of Math., Vol. I" (editors C Casacuberta, R M Miró-Roig, J Verdera, S Xambó-Descamps), Progr. Math. 201, Birkhäuser (2001) 327 MR1905328
7 A Dimca, Sheaves in topology, Springer (2004) MR2050072
8 T Ekedahl, On the adic formalism, from: "The Grothendieck Festschrift, Vol. II" (editors P Cartier, L Illusie, N M Katz, G Laumon, K A Ribet), Progr. Math. 87, Birkhäuser (1990) 197 MR1106899
9 E Freitag, R Kiehl, Étale cohomology and the Weil conjecture, Ergeb. Math. Grenzgeb. 13, Springer (1988) MR926276
10 D Gaitsgory, N Rozenblyum, Crystals and $\mathscr{D}$–modules, arXiv:1111.2087
11 R Hartshorne, Algebraic geometry, Graduate Texts in Math. 52, Springer (1977) MR0463157
12 H Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero, I, II, Ann. of Math. 79 (1964) 205 MR0199184
13 D Joyce, Motivic invariants of Artin stacks and ‘stack functions’, Q. J. Math. 58 (2007) 345 MR2354923
14 D Joyce, A classical model for derived critical loci, arXiv:1304.4508
15 D Joyce, Y Song, A theory of generalized Donaldson–Thomas invariants, Mem. Amer. Math. Soc. 1020, Amer. Math. Soc. (2012) MR2951762
16 R Kiehl, R Weissauer, Weil conjectures, perverse sheaves and $l$–adic Fourier transform, Ergeb. Math. Grenzgeb. 42, Springer (2001) MR1855066
17 M Kontsevich, Y Soibelman, Stability structures, motivic Donaldson–Thomas invariants and cluster transformations, arXiv:0811.2435
18 M Kontsevich, Y Soibelman, Cohomological Hall algebra, exponential Hodge structures and motivic Donaldson–Thomas invariants, Commun. Number Theory Phys. 5 (2011) 231 MR2851153
19 A Kresch, Cycle groups for Artin stacks, Invent. Math. 138 (1999) 495 MR1719823
20 Y Laszlo, M Olsson, The six operations for sheaves on Artin stacks, I: Finite coefficients, Publ. Math. Inst. Hautes Études Sci. 107 (2008) 109 MR2434692
21 Y Laszlo, M Olsson, The six operations for sheaves on Artin stacks, II: Adic coefficients, Publ. Math. Inst. Hautes Études Sci. 107 (2008) 169 MR2434693
22 Y Laszlo, M Olsson, Perverse $t$–structure on Artin stacks, Math. Z. 261 (2009) 737 MR2480756
23 G Laumon, L Moret-Bailly, Champs algébriques, Ergeb. Math. Grenzgeb. 39, Springer (2000) MR1771927
24 Y Liu, W Zheng, Enhanced six operations and base change theorem for Artin stacks, arXiv:1211.5948
25 Y Liu, W Zheng, Enhanced adic formalism, biduality and perverse $t$–structures for higher Artin stacks, preprint (2012)
26 E Looijenga, Motivic measures, from: "Séminaire Bourbaki, \rm1999/2000", Astérisque 276 (2002) 267 MR1886763
27 M Olsson, Sheaves on Artin stacks, J. Reine Angew. Math. 603 (2007) 55 MR2312554
28 T Pantev, B Toën, M Vaquié, G Vezzosi, Shifted symplectic structures, Publ. Math. Inst. Hautes Études Sci. 117 (2013) 271 MR3090262
29 A G M Paulin, The Riemann–Hilbert correspondence for algebraic stacks, arXiv:1308.5890
30 B Toën, Higher and derived stacks: a global overview, from: "Algebraic geometry" (editors D Abramovich, A Bertram, L Katzarkov, R Pandharipande, M Thaddeus), Proc. Sympos. Pure Math. 80, Amer. Math. Soc. (2009) 435 MR2483943
31 B Toën, G Vezzosi, Homotopical algebraic geometry, II: Geometric stacks and applications, Mem. Amer. Math. Soc. 902, Amer. Math. Soc. (2008) MR2394633